Functional Model and Spectral Analysis of Discrete Singular Hamiltonian System

Allahverdiev B. P.

TAIWANESE JOURNAL OF MATHEMATICS, vol.23, no.3, pp.653-673, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 23 Issue: 3
  • Publication Date: 2019
  • Doi Number: 10.11650/tjm/181007
  • Page Numbers: pp.653-673


A space of boundary values is constructed for a minimal symmetric operator, generated by a discrete singular Hamiltonian system, acting in the Hilbert space l(A)(2)(N-o; E circle plus E) (N-0 = {0, 1, 2, ...}, dim E = m < infinity) with maximal deficiency indices (m, m) (in limit-circle case). A description of all maximal dissipative, maximal accumulative, self-adjoint and other extensions of such a symmetric operator is given in terms of boundary conditions at infinity. We construct a self-adjoint dilation of a maximal dissipative operator and its incoming and outgoing spectral representations, which make it possible to determine the scattering matrix of the dilation. We establish a functional model of the dissipative operator and construct its characteristic function in terms of the scattering matrix of the dilation. Finally, we prove the theorem on completeness of the system of eigenvectors and associated vectors (or root vectors) of the dissipative operator.